# SDR AALA202109136866

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 63,642 hours, 31,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR LOWER EMERGENCY EXIT LIGHT INOPERATIVE: FOUND CONNECTION ON BACK OF LIGHT ASSEMBLY DISCONNECTED, RECONNECTED IT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-13
